Follow
Jan Bok
Title
Cited by
Cited by
Year
List homomorphism problems for signed graphs
J Bok, R Brewster, T Feder, P Hell, N Jedličková
arXiv preprint arXiv:2005.05547, 2020
72020
On extremal graphs of weighted Szeged index
J Bok, B Furtula, N Jedličková, R Škrekovski
arXiv preprint arXiv:1901.04764, 2019
72019
Injective Colouring for H-Free Graphs
J Bok, N Jedličková, B Martin, D Paulusma, S Smith
International Computer Science Symposium in Russia, 18-30, 2021
62021
Acyclic, star and injective colouring: a complexity picture for H-free graphs
J Bok, N Jedlicková, B Martin, P Ochem, D Paulusma, S Smith
arXiv preprint arXiv:2008.09415, 2020
62020
Characterizing subclasses of cover-incomparability graphs by forbidden subposets
J Bok, J Maxová
Order 36 (2), 349-358, 2019
62019
Selection-based approach to cooperative interval games
J Bok, M Hladík
International Conference on Operations Research and Enterprise Systems, 40-53, 2015
52015
List homomorphisms of signed graphs
J Bok, RC Brewster, P Hell, N Jedličková
Bordeaux Graph Workshop, 81-84, 2019
42019
Computational complexity of covering multigraphs with semi-edges: small cases
J Bok, J Fiala, P Hliněný, N Jedličková, J Kratochvíl
46th International Symposium on Mathematical Foundations of Computer Science …, 2021
32021
Graph-indexed random walks on pseudotrees
J Bok, J Nešetřil
Electronic Notes in Discrete Mathematics 68, 263-268, 2018
32018
Computational complexity of covering disconnected multigraphs
J Bok, J Fiala, N Jedličková, J Kratochvíl, M Seifrtová
International Symposium on Fundamentals of Computation Theory, 85-99, 2021
22021
Convexity and positivity in partially defined cooperative games
J Bok, M Černý, D Hartman, M Hladík
arXiv preprint arXiv:2010.08578, 2020
22020
Acyclic colouring, star colouring and injective colouring for H-free graphs
J Bok, N Jedlic̆ková, B Martin, D Paulusma, S Smith
Proceedings ESA, 22, 2020
22020
On relaxed Šoltés's problem
J Bok, N Jedličková, J Maxová
Acta Mathematica Universitatis Comenianae 88 (3), 475-480, 2019
22019
List Homomorphisms to Separable Signed Graphs
J Bok, R Brewster, T Feder, P Hell, N Jedličková
Conference on Algorithms and Discrete Applied Mathematics, 22-35, 2022
12022
A relaxed version of Šoltés’s problem and cactus graphs
J Bok, N Jedličková, J Maxová
Bulletin of the Malaysian Mathematical Sciences Society 44 (6), 3733-3745, 2021
12021
Computational Complexity of Covering Two-vertex Multigraphs with Semi-edges
J Bok, J Fiala, P Hliněný, N Jedličková, J Kratochvíl
arXiv preprint arXiv:2103.15214, 2021
12021
On convexity and solution concepts in cooperative interval games
J Bok
arXiv preprint arXiv:1811.04063, 2018
12018
A note on simultaneous representation problem for interval and circular-arc graphs
J Bok, N Jedličková
arXiv preprint arXiv:1811.04062, 2018
12018
Min orderings and list homomorphism dichotomies for signed and unsigned graphs
J Bok, R Brewster, P Hell, N Jedličková, A Rafiey
arXiv preprint arXiv:2206.01068, 2022
2022
List covering of regular multigraphs
J Bok, J Fiala, N Jedličková, J Kratochvíl, P Rzążewski
International Workshop on Combinatorial Algorithms, 228-242, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20